Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 634803, 8 pages
http://dx.doi.org/10.1155/2014/634803
Research Article

Finite-Time Stability of Fractional-Order BAM Neural Networks with Distributed Delay

1Department of Basic Courses, Lianyungang Technical College, Lianyungang, Jiangsu 222000, China
2Department of Mathematics, Huaiyin Normal University, Huaian, Jiangsu 223300, China

Received 8 February 2014; Accepted 1 April 2014; Published 22 April 2014

Academic Editor: Sabri Arik

Copyright © 2014 Yuping Cao and Chuanzhi Bai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. S. Miller and B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations, John Wiley & Sons, New York, NY, USA, 1993. View at MathSciNet
  2. I. Podlubny, Fractional Differential Equations, Academic Press, San Diego, Calif, USA, 1999. View at MathSciNet
  3. E. Soczkiewicz, “Application of fractional calculus in the theory of viscoelasticity,” Molecular and Quantum Acoustics, vol. 23, pp. 397–404, 2002. View at Google Scholar
  4. V. V. Kulish and J. L. Lage, “Application of fractional calculus to fluid mechanics,” Journal of Fluids Engineering, vol. 124, no. 3, pp. 803–806, 2002. View at Publisher · View at Google Scholar · View at Scopus
  5. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204 of North-Holland Mathematics Studies, Elsevier Science, Amsterdam, The Netherlands, 2006. View at MathSciNet
  6. J. Sabatier, O. P. Agrawal, and J. Machado, Theoretical Developments and Applications, Advance in Fractional Calculus, Springer, Berlin, Germany, 2007.
  7. P. Arena, R. Caponetto, L. Fortuna, and D. Porto, “Bifurcation and chaos in noninteger order cellular neural networks,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 8, no. 7, pp. 1527–1539, 1998. View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  8. P. Arena, L. Fortuna, and D. Porto, “Chaotic behavior in noninteger-order cellular neural networks,” Physical Review E: Statistical Physics, Plasmas, Fluids, and Related Interdisciplinary Topics, vol. 61, no. 1, pp. 776–781, 2000. View at Google Scholar · View at Scopus
  9. M. P. Lazarević, “Finite time stability analysis of PD α fractional control of robotic time-delay systems,” Mechanics Research Communications, vol. 33, no. 2, pp. 269–279, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. A. Boroomand and M. Menhaj, “Fractional-order Hopfield neural networks,” in Proceedings of the Natural Computation International Conference, pp. 883–890, 2010.
  11. E. Kaslik and S. Sivasundaram, “Dynamics of fractional-order neural networks,” in Proceedings of the International Joint Conference on Neural Network (IJCNN '11), pp. 611–618, August 2011. View at Publisher · View at Google Scholar · View at Scopus
  12. E. Kaslik and S. Sivasundaram, “Nonlinear dynamics and chaos in fractional-order neural networks,” Neural Networks, vol. 32, pp. 245–256, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  13. R. Zhang, D. Qi, and Y. Wang, “Dynamics analysis of fractional order three-dimensional Hopfield neural network,” in Proceedings of the 6th International Conference on Natural Computation (ICNC '10), pp. 3037–3039, August 2010. View at Publisher · View at Google Scholar · View at Scopus
  14. H. Delavari, D. Baleanu, and J. Sadati, “Stability analysis of Caputo fractional-order nonlinear systems revisited,” Nonlinear Dynamics, vol. 67, no. 4, pp. 2433–2439, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. Y. Li, Y. Chen, and I. Podlubny, “Mittag-Leffler stability of fractional order nonlinear dynamic systems,” Automatica, vol. 45, no. 8, pp. 1965–1969, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. Y. Li, Y. Chen, and I. Podlubny, “Stability of fractional-order nonlinear dynamic systems: lyapunov direct method and generalized Mittag-Leffler stability,” Computers & Mathematics with Applications, vol. 59, no. 5, pp. 1810–1821, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. K. Gu, V. L. Kharitonov, and J. Chen, Stability of Time-delay Systems, Birkhäuser, Boston, Mass, USA, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  18. S. Arik, “An analysis of global asymptotic stability of delayed cellular neural networks,” IEEE Transactions on Neural Networks, vol. 13, no. 5, pp. 1239–1242, 2002. View at Publisher · View at Google Scholar · View at Scopus
  19. J. Tian, W. Xiong, and F. Xu, “Improved delay-partitioning method to stability analysis for neural networks with discrete and distributed time-varying delays,” Applied Mathematics and Computation, vol. 233, pp. 152–164, 2014. View at Google Scholar
  20. J. Tian, Y. Li, J. Zhao, and S. Zhong, “Delay-dependent stochastic stability criteria for Markovian jumping neural networks with mode-dependent time-varying delays and partially known transition rates,” Applied Mathematics and Computation, vol. 218, no. 9, pp. 5769–5781, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  21. L. Chen, Y. Chai, R. Wu, and T. Zhai, “Dynamic analysis of a class of fractional-order neural networks with delay,” Neurocomputing, vol. 111, pp. 190–194, 2013. View at Publisher · View at Google Scholar
  22. R.-C. Wu, X.-D. Hei, and L.-P. Chen, “Finite-time stability of fractional-order neural networks with delay,” Communications in Theoretical Physics, vol. 60, no. 2, pp. 189–193, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  23. A. Alofi, J. Cao, A. Elaiw, and A. Al-Mazrooei, “Delay-dependent stability criterion of caputo fractional neural networks with distributed delay,” Discrete Dynamics in Nature and Society, vol. 2014, Article ID 529358, 6 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  24. J. J. Hopfield, “Neurons with graded response have collective computational properties like those of two-state neurons,” Proceedings of the National Academy of Sciences of the United States of America, vol. 81, no. 10, pp. 3088–3092, 1984. View at Publisher · View at Google Scholar · View at Scopus
  25. B. Kosko, “Bidirectional associative memories,” IEEE Transactions on Systems, Man, and Cybernetics, vol. 18, no. 1, pp. 49–60, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  26. S. Arik and V. Tavsanoglu, “Global asymptotic stability analysis of bidirectional associative memory neural networks with constant time delays,” Neurocomputing, vol. 68, no. 1–4, pp. 161–176, 2005. View at Publisher · View at Google Scholar · View at Scopus
  27. S. Senan, S. Arik, and D. Liu, “New robust stability results for bidirectional associative memory neural networks with multiple time delays,” Applied Mathematics and Computation, vol. 218, no. 23, pp. 11472–11482, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. B. Liu, “Global exponential stability for BAM neural networks with time-varying delays in the leakage terms,” Nonlinear Analysis: Real World Applications, vol. 14, no. 1, pp. 559–566, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. R. Raja and S. M. Anthoni, “Global exponential stability of BAM neural networks with time-varying delays: the discrete-time case,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 2, pp. 613–622, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. M. de la Sen, “About robust stability of Caputo linear fractional dynamic systems with time delays through fixed point theory,” Fixed Point Theory and Applications, vol. 2011, Article ID 867932, 19 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. H. Ye, J. Gao, and Y. Ding, “A generalized Gronwall inequality and its application to a fractional differential equation,” Journal of Mathematical Analysis and Applications, vol. 328, no. 2, pp. 1075–1081, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet